# SDR SWI2025F01498

- Difficulty date: July 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK 1-2 PITTED ON CONTACT SURFACE AS MARKED   (C-CHECK RO 11/01/2025)REMOVED DAMAGE ON LEFT WING SLAT TRACK 1-2 ON CONTACT SURFACE REF CRJ900 SRM 51-21-06-001-001-A01, COMPLIED WITH REO 690-57-42-1265 REV -- DATED 2025-07-22 STEPS 1-7.OPS TEST OF FLAPS/SLATS GOOD.COMPLIED WITH 51-900-1002-SKY.
